# SDR HALA2016103100162

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 24,430 hours, 3,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR EXIT LIGHT ILLUMINATED IN FLIGHT.  RESET SEAT BELT ON SIGN, OPERATIONAL CHECK OK.
